Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

How long will withdrawal symptoms last? Stopped smoking K2 herbal incense

ive decided to completely and abrubtly stop smokin K2 hebal inscence. because i have bein useing for 3 years and i wanna be a better perso for my familly. the withdrawl effects are medium to strong within 16hrs. is there i way to determine how long my withdrawl will last? (feeling sick, insomnia , light headed,) withdrawl effectc were noticealbe within 7 hrs, lightly though is there a way to shorten my withdrawl period?
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  1926
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Withdrawal symptoms from having used this substance may last between 3 days to 2 weeks. I believe that you were dependent on it an that you will feel that you will not have any other way to get rid of these symptoms other than to get yourself hospitalized under the expert care of a psychiatrist and then subsequently transitioned to another facility for rehabilitation.

I hope this helps. Take good care of yourself and have a lovely day!
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor